# SDR IPXA10B60317

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N571UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35668
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144U58824
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL AT POS 8/9 RT OTBD PN 144U5882-4 HAS A SMALL HOLE 1.75L" X .250W .031 DEPTH LOCATED 10.5" FROM FWD EDGE AND 10" FROM INBD EDGE OF PANEL.  REPAIRED PANEL IAW SRM 53-00-50. THIS IS A MAJOR REPAIR AND CONSIDERED PERM.
